Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 52, NWS Fort Worth, TX

October 6, 2008Freestone County, Limestone County, Texas

NWS Fort Worth, TX issued this tornado warning at Oct 6, 2008, 6:43 PM CDT for Freestone County, Limestone County, Texas. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 6, 2008, 6:43 PM CDT (23:43 UTC)
Expired
Oct 6, 2008, 7:30 PM CDT
In force
47 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Freestone County, TX, Limestone County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 121 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 6, 6:52 PM CDTTSTM WND GST 604 W Mexia, TXWIND GUSTS TO 60 MPH FLOWING INTO STORM WEST OF MEXIA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.7 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2008-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 319 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2008-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
319 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 062343
TORFWD
TXC161-293-070030-
/O.NEW.KFWD.TO.W.0052.081006T2343Z-081007T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CDT MON OCT 6 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL FREESTONE COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 730 PM CDT

* AT 643 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 8 MILES SOUTHWEST OF TEHUACANA..MOVING NORTHEAST
  AT 26 MPH.

* THE TORNADO WILL BE NEAR...
  TEHUACANA BY 655 PM CDT...
  MEXIA BY 700 PM CDT...
  WORTHAM BY 710 PM CDT...
  KIRVIN BY 720 PM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE

LAT...LON 3154 9668 3168 9674 3179 9655 3187 9636
      3172 9625
TIME...MOT...LOC 2343Z 239DEG 23KT 3166 9659

$$

13
2 follow-up statements
000 
WWUS54 KFWD 062358
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
658 PM CDT MON OCT 6 2008

TXC161-293-070030-
/O.CON.KFWD.TO.W.0052.000000T0000Z-081007T0030Z/
FREESTONE TX-LIMESTONE TX-
657 PM CDT MON OCT 6 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTH
CENTRAL LIMESTONE AND WEST CENTRAL FREESTONE COUNTIES...

AT 657 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 6 MILES WEST OF 
MEXIA...MOVING NORTHEAST AT 26 MPH.  STORM SPOTTERS JUST WEST OF 
MEXIA OBSERVED INFLOW WINDS OF 50 MPH WITH THIS STORM. 

THE TORNADO WILL BE NEAR...
  MEXIA AND TEHUACANA BY 705 PM CDT...
  WORTHAM BY 715 PM CDT...
  KIRVIN BY 725 PM CDT...

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE

LAT...LON 3158 9660 3171 9667 3179 9655 3183 9646
      3187 9636 3172 9625
TIME...MOT...LOC 2357Z 239DEG 23KT 3168 9655

$$

13
000 
WWUS54 KFWD 070007
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
707 PM CDT MON OCT 6 2008

TXC161-293-070030-
/O.CON.KFWD.TO.W.0052.000000T0000Z-081007T0030Z/
FREESTONE TX-LIMESTONE TX-
707 PM CDT MON OCT 6 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTH
CENTRAL LIMESTONE AND WEST CENTRAL FREESTONE COUNTIES...

AT 707 PM CDT...TRAINED WEATHER SPOTTERS REPORTED POWER FLASHES IN 
MEXIA WHICH MAY BE ASSOCIATED WITH A TORNADO ON THE GROUND.  THIS 
TORNADO WAS LOCATED NEAR MEXIA...MOVING NORTHEAST AT 26 MPH.

THE TORNADO WILL BE NEAR...
  WORTHAM BY 715 PM CDT...
  KIRVIN BY 725 PM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.

THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE

LAT...LON 3158 9660 3171 9667 3179 9655 3181 9649
      3182 9648 3182 9646 3183 9645 3187 9636
      3172 9625
TIME...MOT...LOC 0007Z 239DEG 23KT 3171 9649

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Oct 6, 6:22 PM CDT, 21 minutes earlier.

Area forecast discussion, Oct 6, 6:22 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
622 PM CDT MON OCT 6 2008

.AVIATION...
00Z TAFS
TIMING OF SHRA/TSRA A BIT OF A CHALLENGE THROUGH THE LATE EVENING
HOURS. EXPECT BEST CHANCE FOR PRECIP AT METRO SITES FROM 01 TO
03Z. OFF AND ON SHOWERS ARE EXPECTED NEAR THE WACO TERMINAL
THROUGH MUCH OF THE NIGHT...AS SHOWERS DEVELOPING OVER THE HILL
COUNTRY MOVE ACROSS CENTRAL TEXAS.

COLD FRONT SHOULD PASS TAF SITES NEAR 11Z WITH GUSTY WINDS
ACCOMPANYING THE FRONT AND PERSISTING THROUGH TUESDAY. ALSO EXPECT
MVFR CIGS BEHIND THE FRONT THROUGH ABOUT 16 TO 17Z.

THANKS FORT WORTH CWSU FOR COLLABORATION.

&&

.PREV DISCUSSION... /ISSUED 300 PM CDT MON OCT 6 2008/
300 PM
UPPER LOW CENTERED OVER KANSAS THIS AFTERNOON. ASSOCIATED LIFT
CURRENTLY OVER NORTH TEXAS SHOULD BE MOVING EAST OF THE AREA
BEFORE NOON TOMORROW. HAVE LIKELY POPS IN THE SOUTH THROUGH
NORTHEAST THIS EVENING...BECOMING JUST A BIT OF LINGERING POPS
OVER THE FAR EAST AFTER SUNRISE. KEPT THE SHOWERS AND
THUNDERSTORM WORDING FOR EVENING...THEN EXPECT PRIMARILY SHOWERS
WITH POSSIBLE ISOLATED THUNDER AFTER MIDNIGHT. COLD FRONT SHOULD
ENTER NORTHWEST ZONES JUST AFTER MIDNIGHT...AND SWEEP ON THROUGH
THE SOUTHEAST ZONES BY EARLY AFTERNOON.

IN THE EXTENDED...12Z ECMWF RUN LOOKS VERY SIMILAR TO PREVIOUS
00Z ECMWF. 12Z GFS IS A MAJOR DEPARTURE FROM PREVIOUS GFS RUN. BOT
MODELS AGREE THAT DEEP UPPER LOW ENTERS GREAT BASIN SATURDAY...AND
ECMWF THEN MOVES IT NORTHEAST INTO UPPER PLAINS BY MONDAY MORNING.
OLD GFS BROUGHT UPPER LOW OVER THE TX/OK PANHANDLE BY MONDAY...NEW
GFS SENDS IT OVER NEBRASKA. WITH SO MUCH UNCERTAINTY AND LACK OF
RUN TO RUN CONTINUITY FROM THE GFS...HAVE NOT CHANGED PREVIOUS
EXTENDED FORECAST WHICH WAS BASED MORE ON THE ECMWF. ONLY
DEPARTURE FROM ECMWF IS THAT TEMPERATURES OVER THE WEEKEND
WERE MODERATED A BIT FOR CLOUD COVER AND CHANCE PRECIPITATION. 84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  62  81  55  86  57 /  60  10   5   0   0
WACO, TX              65  83  56  84  57 /  60  10   5   0   0
PARIS, TX             62  76  52  81  51 /  80  20   5   0   0
DENTON, TX            59  79  49  84  52 /  50   5   5   0   0
MCKINNEY, TX          60  81  48  84  51 /  70  10   5   0   0
DALLAS, TX            63  79  58  86  60 /  60  10   5   0   0
TERRELL, TX           64  78  53  83  54 /  70  10   5   0   0
CORSICANA, TX         62  83  54  85  56 /  70  10   5   0   0
TEMPLE, TX            65  84  54  85  56 /  60  10   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Oct 6, 4:40 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
440 PM CDT MON OCT 6 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
440 PM CDT MON OCT 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT. SOME
STORMS THIS AFTERNOON AND EARLY EVENING MAY BE SEVERE WITH LARGE
HAIL AND WINDS TO 60 MPH. FREQUENT CLOUD TO GROUND LIGHTNING MAY
ALSO ACCOMPANY THE STORMS.

ADDITIONAL STORMS WILL LINGER OVER NORTH TEXAS AFTER MIDNIGHT WITH
CLOUD TO GROUND LIGHTNING THE MAIN HAZARD.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ISOLATED STORMS WILL BE POSSIBLE ALONG AND EAST OF A PARIS TO
CENTERVILLE LINE TUESDAY MORNING. OTHERWISE...STORMS WILL BE
POSSIBLE AGAIN SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED SOUTH OF INTERSTATE 20.

In the hours before

Special weather statement, Oct 6, 5:18 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 PM CDT MON OCT 6 2008

TXZ115-116-062245-
PALO PINTO TX-STEPHENS TX-
518 PM CDT MON OCT 6 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN PALO PINTO COUNTY
  NORTHEASTERN STEPHENS COUNTY

AT 518 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES EAST OF BRECKENRIDGE...MOVING NORTHEAST
AT 23 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE POSSUM KINGDOM STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3295 9862 3295 9861 3295 9842 3301 9841
      3301 9832 3288 9825 3273 9865 3289 9875
TIME...MOT...LOC 2218Z 243DEG 20KT 3285 9860
Special weather statement, Oct 6, 5:27 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
527 PM CDT MON OCT 6 2008

TXZ142-062300-
MILLS TX-
527 PM CDT MON OCT 6 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN MILLS COUNTY

AT 527 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTHEAST OF EARLY...MOVING EAST AT 26
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE MULLIN.

FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF...VERY HEAVY RAINFALL...
PEA-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3158 9884 3161 9879 3167 9877 3172 9862
      3171 9859 3172 9859 3173 9849 3156 9836
      3156 9837 3147 9880
TIME...MOT...LOC 2227Z 253DEG 22KT 3158 9872
Special weather statement, Oct 6, 5:46 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
546 PM CDT MON OCT 6 2008

TXZ115-062315-
STEPHENS TX-
546 PM CDT MON OCT 6 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN STEPHENS COUNTY

AT 546 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BRECKENRIDGE...MOVING EAST AT 14 MPH.
OTHER STRONG THUNDERSTORMS WERRE NOTED ACROSS THE FAR EASTERN PARTS
OF THE COUNTRY.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM ANY OF
THESE STORMS.

LAT...LON 3290 9859 3265 9857 3258 9858 3252 9881
      3269 9888
TIME...MOT...LOC 2246Z 250DEG 12KT 3264 9874
Special weather statement, Oct 6, 6:02 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 PM CDT MON OCT 6 2008

TXZ144-062330-
BOSQUE TX-
602 PM CDT MON OCT 6 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN BOSQUE COUNTY

AT 602 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 21 MILES SOUTHEAST OF STEPHENVILLE...MOVING
NORTHEAST AT 19 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE IREDELL.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3211 9785 3212 9781 3214 9779 3201 9772
      3196 9796 3198 9798 3200 9800 3202 9800
      3202 9801
TIME...MOT...LOC 2302Z 244DEG 16KT 3204 9791

13
Special weather statement, Oct 6, 6:04 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
604 PM CDT MON OCT 6 2008

TXZ116-062330-
PALO PINTO TX-
604 PM CDT MON OCT 6 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  PALO PINTO COUNTY

AT 604 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL FROM 5 MILES WEST OF
GRAFORD...TO 12 MILES NORTH OF STRAWN...OR 22 MILES WEST OF MINERAL
WELLS...MOVING NORTHEAST AT 23 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GRAFORD AND MINERAL WELLS.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 45 MPH CAN BE EXPECTED FROM THESE STORMS.

IF ANY OF THESE STORMS INTENSIFIES...A SEVERE WEATHER WARNING MAY BE
NEEDED.

LAT...LON 3294 9848 3301 9805 3298 9805 3276 9808
      3258 9856
TIME...MOT...LOC 2304Z 244DEG 20KT 3274 9842
Special weather statement, Oct 6, 6:29 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
629 PM CDT MON OCT 6 2008

TXZ116-117-070000-
PALO PINTO TX-PARKER TX-
629 PM CDT MON OCT 6 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL PALO PINTO COUNTY
  NORTHWESTERN PARKER COUNTY

AT 629 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF MINERAL WELLS...MOVING EAST AT 33
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COOL...GRAFORD...MINERAL
WELLS AND MINERAL WELLS STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 45 MPH CAN BE EXPECTED FROM THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3300 9780 3278 9777 3275 9830 3293 9833
TIME...MOT...LOC 2329Z 263DEG 29KT 3285 9820

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 1:35 AM CDTSpecial Weather StatementFWDJack25 min
Oct 6, 3:50 PM CDTSpecial Weather StatementFWDComanche25 min
Oct 6, 4:13 PM CDTSevere Thunderstorm WarningFWDComanche, Erath62 min
Oct 6, 4:29 PM CDTSpecial Weather StatementFWDLimestone61 min
Oct 6, 5:13 PM CDTAreal Flood AdvisoryFWDMcLennan111 min
Oct 6, 5:13 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hamilton47 min
Oct 6, 5:14 PM CDTSpecial Weather StatementFWDEastland31 min
Oct 6, 5:18 PM CDTSpecial Weather StatementFWDPalo Pinto27 min
Oct 6, 5:27 PM CDTSpecial Weather StatementFWDMills33 min
Oct 6, 5:46 PM CDTSpecial Weather StatementFWDStephens29 min
Oct 6, 5:55 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro65 min
Oct 6, 5:55 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills43 min
Oct 6, 6:02 PM CDTSpecial Weather StatementFWDSomervell28 min
Oct 6, 6:04 PM CDTSpecial Weather StatementFWDPalo Pinto26 min
Oct 6, 6:13 PM CDTSevere Thunderstorm WarningFWDLimestone, McLennan33 min
Oct 6, 6:21 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson40 min
Oct 6, 6:29 PM CDTSpecial Weather StatementFWDParker31 min

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.